MMN-3800

Yakubovich's theorem for impulsive differential equations with piecewise constant argument of generalized type

  • Kuo-Shou Chiu, Departamento de Matemática, Facultad de Ciencias Básicas, Universidad Metropolitana de Ciencias de la Educación, José Pedro Alessandri 774, Santiago, Chile, kschiu@umce.cl

Abstract

The main goal of our paper is to obtain sufficient conditions for the asymptotic equivalence of a linear differential system and a quasilinear system of impulsive differential equations with piecewise constant argument of generalized type, in short IDEPCAG. A deviating argument is of the advanced and delayed type. As an auxiliary result, the structure of the set of solutions of the quasilinear system is specified. Several examples are also given to show the feasibility of results.


Vol. 23 (2022), No. 2, pp. 579-594
DOI: 10.18514/MMN.2022.3800


Download: MMN-3800